See Alike in...

Alike App

Browser

Kermit143

737d

Hey all, I'm pretty high functioning now but had a bad psychotic episode for the first time in over a decade recently and have been dealing with the after shock. Wondering if theres people out there who can relate and offer advice to navigate. Thanks so much <3

Top reply
    • Kermit143

      733d

      @Paullywogg90 I'm really glad you're trying to take these things on with good healthy coping mechanisms. Sometimes it can be hard to do those, and sometimes those things are hard to notice for other people, but its something to work towards and be proud of. A few months is pretty recent for an event like that, so I hope you can keep finding positive things to be proud of and work towards, maintain yourself month by month, year by year, things will get better. Also don't feel too hard on yourself, every body has set backs once in a while

    • Paullywogg90

      734d

      Hey there. I’m in the same situation. I had a major psychotic break which resulted in a suicide attempt about a month ago. Ever since then I’ve felt myself gradually deteriorating. My substance use has gotten much worse and my relationships have been struggling. I’m still trying to figure out how to stop or slow this thing myself. But I’ve been focusing on healthy coping mechanisms like meditation, exercise and journaling. Hope that helps

      • Kermit143

        733d

        @Paullywogg90 I'm really glad you're trying to take these things on with good healthy coping mechanisms. Sometimes it can be hard to do those, and sometimes those things are hard to notice for other people, but its something to work towards and be proud of. A few months is pretty recent for an event like that, so I hope you can keep finding positive things to be proud of and work towards, maintain yourself month by month, year by year, things will get better. Also don't feel too hard on yourself, every body has set backs once in a while

    • Newtworthy

      736d

      I , like the post above me, am also in a psychotic break right now. Have been for awhile. Some days I wonder if I made it all up and others I am surrounded by noise and smells and being touched when noone is around. Take your medicine and hope for the best, that's what I do. I almost always feel like I'm about to have a mental break down and freak out. My zyprexa just got bumped to 10mg, what are you taking?

      • Kermit143

        733d

        @Newtworthy I'm on risperdal 3mg and depakote 1000mg daily. I'm also taking some lorazepam for anxiety. I don't quite have moments like that but I can relate, sometimes I feel like I can barely keep it together in a public gathering and I just wanna hide away or keep to myself. I had a long stable run, became destabilized last year, but became more stabilized over time since last year, and I'm working now. I hope you are able to find some peace and stability in life as well ❤️

    • Deathfuffy

      736d

      I have been living a big psychotic break for the last 7 months. There was been some manic times, some depressive times, some attempts on my life times. I decided it was a good time to get pregnant and get off all my meds. Love my unborn baby but man I miss my meds. I was ‘stable’ for 4 years and forgot what unmediated me was like.

    • BaileyFawn

      737d

      hello, friend... i had a psychotic episode a few years back... i know what it's like, and I'm sorry you had to go through that... but take heart, the sins of your past are forgiven by the blood of Christ; our Master... what i would advise you to do is to pray, repent, ask for forgiveness, and take your meds (if you feel like they're not working talk to your doctor about it)... I'm still struggling to talk honestly to my doctor... I'll forget something or a whole list of things i wanted to talk about... it takes time and patience, my friend... trust me, you'll make it to the end... just don't let your sins come back to make you lose focus... stay on the track of God, the Father, and Christ, the Son... i love you, friend... i hope this helped...

      • Kermit143

        737d

        @BaileyFawn I did go off my medication under supervision and I think that resulted in my relapse but I will never go off them again unless talking with a doctor I trust, I promise you. It's very scary when these bad things happen and I don't know if I can talk to many people who understand that. It's like the bottom to my life had fallen out from under me and I'm scared that it can happen again at any time. I appreciate your words and kindness. I don't practice much religion these days but I am touched by your words and I hope the God you believe in is watching over me

        • BaileyFawn

          737d

          @Kermit143 i am slowly getting off my meds. i started with the geodon. be careful getting off meds, if you get off them too quickly you'll have a relapse. that's what happened to me. the God who watches over me, watches over you. He loves you and wants you in heaven, when the time is right. i don't know what he has planned for you, but something big will come to you, and you will have to make a decision. to stay on the path of help, love and grace. or to take the road of death, Hell. i pray to YHWH that He will help you through your difficult times. when we fall onK by hard roads, He helps us up. i believe you can do this, my friend. I'm proud of you for staying here, and I'm so glad you're still here. may Christ bless you, for now and forever.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion